# SDR ABXA20200803186

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767383
- Aircraft serial: 25577
- Aircraft time: 82,288 hours, 28,085 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE RT FWD FUEL PUMP (ADVISORY) SHOWS ON THE RT FWD PUMP PRESS LIGHT IS ON WITH THE SWITCH ON.  AIRCRAFT RETURNED TO GATE.  AIRCRAFT WAS GROUNDED WHILE MAINTENANCE INSPECTED PROBLEM.  MAINTENANCE DEFERRED ITEM, EXAMINED CANNON PLUG CONNECTOR D3986 AT RT FWD FUEL BOOST PUMP FOR CORROSION & CONTAMINATION NO DAMAGE FOUND.  PERFORMED GFI CONTROL RELAY OPS TEST, IAW AMM 28-22-00, CHECKED OK.  OPERATED RT FWD FUEL BOOST PUMP WHILE WIGGLED WIRING ON P 141 D17314P & D17326P COULD NOT DUPLICATE FAULT.  DEACTIVATED BY MAINT PROCEDURE DI REMAINS OPEN A/C NO ETOPS.
